| Model Number |
EPIQ DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer was reported that the epiq cvx ultrasound system shut down during an unspecified cardiology operation.Additional information to determine the type of procedure and patient outcome is being gathered.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
Additional Manufacturer Narrative
No further information was able to be gathered to determine the type of procedure and patient outcome.A thorough investigation was performed to identify the cause of the reported issue.The reported problem could not be reproduced with the information able to be obtained.The system has returned to service with no similar issues reported.
Additional Manufacturer Narrative
Additional information was received by the site¿s remote service engineer, and it was confirmed the issue occurred during start up and no patients were impacted.